Platonov, V. P.

Issue Section Title Abstract File
Vol 486, No 3 (2019) Mathematics On S-units for linear valuations and the periodicity of continued fractions of generalized type in hyperelliptic fields Abstract PDF
(Rus)
Vol 485, No 6 (2019) Mathematics On infinite-dimensional integer Hankel matrices Abstract PDF
(Rus)
Vol 488, No 3 (2019) Mathematics On the finiteness of the number of elliptic fields with given degrees of S-units and periodic expansion of √f Abstract PDF
(Rus)

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies